×

A Hardy space associated with twisted convolution. (English) Zbl 0503.46037


MSC:

46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
44A35 Convolution as an integral transform
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Anderson, R. F.V, The multiplicative Weyl functional calculus, J. Funct. Anal., 9, 423-440 (1972) · Zbl 0239.47010
[2] Coifman, R. R.; Weiss, G., Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., 83, 569-645 (1977) · Zbl 0358.30023
[3] Fefferman, C.; Stein, E. M., \(H^p\) spaces of several variables, Acta Math., 129, 137-193 (1972) · Zbl 0257.46078
[4] Geller, D., Fourier analysis on the Heisenberg group, (Proc. Nat. Acad. Sci. U.S.A., 74 (1977)), 1328-1331 · Zbl 0351.43012
[5] Goldberg, D., A local version of real Hardy spaces, Duke Math. J., 46, 27-42 (1979) · Zbl 0409.46060
[6] Grossman, A.; Loupias, G.; Stein, E. M., An algebra of pseudo-differential operators and quantum mechanics in phase space, Ann. Inst. Fourier (Grenoble), 18, 343-368 (1969) · Zbl 0176.45102
[7] Knapp, A. W.; Stein, E. M., Intertwining operators for semi-simple Lie groups, Ann. of Math., 93, 489-578 (1971) · Zbl 0257.22015
[8] Korányi, A.; Vági, S., Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa, 25, 575-648 (1971) · Zbl 0291.43014
[9] Mackey, G. W., Unitary representations and group extensions I, Acta Math., 99, 265-311 (1958) · Zbl 0082.11301
[10] \( \textsc{G. Mauceri}L^pR^{n\)
[11] Peetre, J., The Weyl transform and Laguerre polynomials, Le Matematiche, 27, 301-323 (1972) · Zbl 0276.44005
[12] Segal, I. E., Transforms for operators and symplectic automorphisms over a locally compact abelian group, Math. Scand., 13, 31-43 (1963) · Zbl 0208.39002
[13] Stein, E. M., Singular Integrals and Differentiability Properties of Functions (1970), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J. · Zbl 0207.13501
[14] Voros, A., An algebra of pseudodifferential operators and the asymptotics of quantum mechanics, J. Funct. Anal., 29, 104-132 (1978) · Zbl 0386.47031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.